Busca avançada
Ano de início
Entree


The Cauchy problem for a class of linear degenerate evolution equations on the torus

Texto completo
Autor(es):
Arias Junior, Alexandre ; Victor, Bruno de Lessa
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Journal of Mathematical Analysis and Applications; v. 542, n. 1, p. 38-pg., 2024-08-16.
Resumo

We study, in the periodic setting, the well-posedness of the Cauchy problem associated to the operator P(t, D-x, D-t) = D-t - a(2)(t)Delta(x) + & sum;(N)(j=1)a(1,j )(t) Dx(j) + a(0)(t), with T > 0, t is an element of [0,T] and a(2),a(1),(1,)& mldr;,a(1),N, a(0) is an element of C ([0,T]; C). Using Fourier analysis techniques, we obtain a complete characterization for the well-posedness of a class of degenerate initial-value problems in the Sobolev, Smooth, Gevrey and Real-Analytic frameworks. (c) 2024 Elsevier Inc. All rights a rereserved, including those for text and data mining, AI training, and similar technologies. (AU)

Processo FAPESP: 21/03199-9 - Campos vetoriais, soma de quadrados e equações de tipo Bers-Vekua: existência e regularidade de soluções
Beneficiário:Bruno de Lessa Victor
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 22/01712-3 - Comportamento assintótico para soluções do problema de Cauchy para sistemas de equações diferenciais parciais de evolução
Beneficiário:Alexandre Arias Junior
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado